# SDR AALA20121004009

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- Aircraft time: 80,626 hours, 36,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO, SCREW GOUGES IN STRAP AT STATION 629, LONGERON 28 RIGHT.  REMOVED DAMAGED STRAP AND INSTALLED SERVICEABLE STRAP PER AARD 51-00-05-1.
